Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diarrhea, taken Terbest, Dazit. Is it due to medicines?

I am advised Terbest tablet 1 at night for 14 days along with Dazit tablet 1 at night for 20 days + skin cream for skin infection . 4 days have passed starting the treatment .Since then I have diarrheoa(liquid stools 3-4 times a day).Can I have diarrhoea due to the medicines or is it due to some other reason? What can be done?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Thank you for choosing HCM.
Tablet Terbest which contain Terbenafine is an anti fungal drug. It can cause diarrhea which is its reported side effect. As diarrhea started with the start of medication it may be due to the side effect of this tablet however you have to rule out other possible causes like infections etc.
Hope you have got answer of your query.
Have a nice day
Best Regards
Answered: Fri, 27 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor